Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had muscle cramp, from leg to stomach, pain in varicose vein and testicles. Suggestion?

Few days back,i wore a tight pants and travelled in bike,which developed a muscle cramp from my legs all over to stomach .i was helpless and not able to stretch at that time.So suffered all that pain.After that day i had some vericose vein like pain from anal area to testicles,which went by after a week.A week after that,a white long lump formed in anal area with great pain which grew around1.5cm long and 1 cm thick.when i use muscles to stand or sit, pain was very heavy there.I used t-bact oinment and ciplox500 antibiotic for 5 days.There was change.The white lump shrinked to around 1cm long and .5cm thick with very mild pain.Still sometimes 2 or 3 times a day am having vericose vein like pain in legs and testicle area for few seconds..what should i do?.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
General & Family Physician 's  Response
Hi,
Thank you for posting your question here, I will try to answer it to the best of my abilities.

It is possible that you are suffering from hemorrhoids and that is what is causing the pain in your anal region. As for the leg cramps, do you have large veins visible on your legs? If yes, then it is possible that you do have varicose veins and when someone has varicose veins they should avoid sports, this includes cycling.
I recommend you see a doctor, so that he can give you a general examination and confirm the diagnosis. Mind you, I could be wrong in my assumptions here, as I am basing them on what you have said without seeing you in person.

I hope this answered your question.
Answered: Wed, 14 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor